Cross clustering of contingency table with multinomial laws.
International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 592
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Classification :
62H17, 62H30, 65C60
Keywords: contingency table, block clustering, mixture model
Keywords: contingency table, block clustering, mixture model
@article{IJOPCM_2009__2_4_224828,
author = {Yamina, Khemal Bencheikh},
title = {Cross clustering of contingency table with multinomial laws.},
journal = {International journal of open problems in computer science and mathematics},
pages = {592},
year = {2009},
volume = {2},
number = {4},
zbl = {1204.62105},
language = {en},
url = {http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224828/}
}
TY - JOUR AU - Yamina, Khemal Bencheikh TI - Cross clustering of contingency table with multinomial laws. JO - International journal of open problems in computer science and mathematics PY - 2009 SP - 592 VL - 2 IS - 4 UR - http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224828/ LA - en ID - IJOPCM_2009__2_4_224828 ER -
%0 Journal Article %A Yamina, Khemal Bencheikh %T Cross clustering of contingency table with multinomial laws. %J International journal of open problems in computer science and mathematics %D 2009 %P 592 %V 2 %N 4 %U http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224828/ %G en %F IJOPCM_2009__2_4_224828
Yamina, Khemal Bencheikh. Cross clustering of contingency table with multinomial laws.. International journal of open problems in computer science and mathematics, Tome 2 (2009) no. 4, p. 592. http://geodesic.mathdoc.fr/item/IJOPCM_2009__2_4_224828/